MathSciNet Relay Station
MathSciNet bibliographic data
MR707531 (85d:60109) 60H10 (30B10)
Ben Arous, G. Équations stochastiques à coefficients analytiques et séries de Taylor stochastiques. (French) [Stochastic equations with analytic coefficients and stochastic Taylor series] Ann. Sci. Univ. Clermont-Ferrand II Math. No. 20 (1982), 55–69.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement